# SDR SWAA2022110759468

- Difficulty date: October 13, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N8655D
- Make and model: Boeing 737-8H4
- Aircraft serial: 42529
- Aircraft time: 26,727 hours, 12,442 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA; RH LAV. AFT MOUNT OUTBD; HAS CORROSION AROUND BASE. / [01] BLENDED CORRODED AREA PER SRM 51-10-02. DAMAGE REMOVAL FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1. ORIGINAL PART THICKNESS = .180?; REMAINING THICKNESS AFTER BLEND OUT = .089?. CORRODED PART #147A5504-8.05] FLAP PEEN THE CUT EDGE OF THE STA-947 FLOOR BEAM FROM APPROXIMATELY RBL 9' TO RBL 59' PER SRM 53-70-51-2R-5;[06] VERIFIED FLAP PEEN ALONG CUT EDGE OF STA.947 FLOOR BEAM REPAIR;[07] OBTAINED PREFABRICATED T-CHORD FROM STORES MPN 53700002-001. LOCATED AND PILOTED VERTICAL FLANGE OF -1 REPLACEMENT T-CHORD PER SRM 53-70-51-2R-5; ALTERNATIVE 2. LOCATED AND PILOTED -2 REPAIR SPLICE ANGLES PER SRM 53-70-51-2R-5; ALTERNATIVE 2 AND EA 22-153-03130-WIP1 (TTG8Q00FKR7P).;[08] ACCOMPLISHED FLAP PEEN OF CUT EDGE OF PART [1] T-CHORD IAW SRM 53-70-51-2R-5 AND SOPM 20-10-03.;[09] INSPECTED FLAP PEEN OF CUT EDGE OF PART [1] T-CHORD;[10] FABRICATED REPAIR PARTS PER SRM 53-70-51-2R-5.14] TREATED AND PRIMED REPAIR PARTS PER SRM 53-70-51-2R-5. OK TO INSTALL REPAIR PARTS.;[[16] INSTALLED REPAIR PARTS PER SRM 53-70-51-2R-5; ALTERNATIVE 2.;[18] REPAIR ACCOMPLISHED IAW SRM 53-70-51-2R-5; ALTERNATIVE 2 AND EA 22-153-03130.;
